Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Arens regularity and the $ A\sb p(G)$ algebras


Author: Brian Forrest
Journal: Proc. Amer. Math. Soc. 119 (1993), 595-598
MSC: Primary 43A15
DOI: https://doi.org/10.1090/S0002-9939-1993-1169026-3
MathSciNet review: 1169026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a locally compact group. Let $ {A_p}(G)$ denote the Herz algebra associated with $ 1 < p < \infty $. We show that, for a large class of groups which contains every commutative group, $ {A_p}(G)$ is Arens regular if and only if $ G$ is finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15

Retrieve articles in all journals with MSC: 43A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1169026-3
Keywords: Arens regularity, Herz algebra, Radon-Nikodým Property, locally compact group
Article copyright: © Copyright 1993 American Mathematical Society